# SDR R61A2021082700675

- Difficulty date: August 24, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 45,024 hours, 28,239 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17073802905
- Part serial: UNKNOWN
- Condition: Intermittent
- Location: Mlg
- Part time: 45,024 hours, 28,239 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD FOR LANDING GEAR WON'T RETRACT, LEVER STUCK IN DOWN POSITION AFTER TAKE-OFF.  R/R STEERING FEEDBACK AND WOW SENSOR 2 HARNESS, OPS CHECK GOOD.
